Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: KY Jelly not working any more
|LittleChick - Mon Nov 10, 2008 10:23 am|
Hello I hope you can offer some advice. I am with my partner for 8 years now. We always use KY jelly when having sex. Lately we have been having problems with it. I put plenty of KY on me and him. When he goes to enter it feels like there is not enough on there even though there is loads??? I feel like it is chafing. And it is very sore. It is kinda hard to explain. Then there is white bits left on his penis after sex.
I am not sore of itchy down there in any way. No white bits on me usually.
I have had trush in the past but never experienced anything like this, so i don't think it is that.
Could I have become allergic to KY all of a sudden??
Any advice welcome.
|Debbie Miller, RN - Tue Nov 11, 2008 11:54 pm|
It does not sound like allergy symptoms to me. However, if lubrication is not adequate there are a couple of things you could try. Your doctor may recommend estrogen cream if it seems you need something more and you could try some other lubricants - perhaps Astro-glide. These should be water or silicone based; not petroleum jelly. There are some massage oils available as well. You may need to try various brands to get something that works. The white bits could just be dried lubricant or dead skin cells - nothing to worry about.
|LittleChick - Wed Nov 12, 2008 5:20 am|
But i have had no problem with the KY Jelly for years. It has always worked fine for us.
I changed my pill a few months ago from yasmin to yasminelle, would this make any difference??
It is an awful problem for us as sex is now on hold until we can sort this out!
|Debbie Miller, RN - Wed Nov 12, 2008 7:32 pm|
As with many other products, in time something may not be as effective as it once was and there can be subtle internal changes in hormones, related to the pill or not. You could always try using the one you did before to see if it makes a difference.
|sop22 - Mon Dec 15, 2008 3:23 pm|
if it helps littlechic, ive had this problem for 2 years, happened suddenly, got treated for thrush a million times, but it feels the exact way you desrcibed, and i have white bits. i thought it was thrush but all tests were negatives and no matter how many treatments i had it didnt help. still trying to find out what the matter is as i have some more problems but its interesting to hear someone else describing the exact same thing, if you want to talk or if you find out for definate what the problem is please let me know, my email is firstname.lastname@example.org i don't know if it shows in profiles!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.